# SDR C77A20130814004

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086150001
- Condition: Corroded
- Location: Zone 200
- Part time: 15,808 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM FRAME 89 TO 90 HAS CORROSION AT X=24434 TO 24867, Y=-273.  REMOVED CORROSION IAW SRM 51-10-03 & 51-12-01 IAW ETD 2013-170-028346 AND EO E175-53MR-144, REV 1.
